Mid-esophageal ulceration and candidiasis-associated distal esophagitis as two distinct clinical patterns of tetracycline or doxycycline-induced esophageal injury


Gencosmanoglu R., Kurtkaya-Yapicier O., Tiftikci A., Avsar E., Tozun N., Sen Oran E.

JOURNAL OF CLINICAL GASTROENTEROLOGY, vol.38, no.6, pp.484-489, 2004 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 6
  • Publication Date: 2004
  • Doi Number: 10.1097/01.mcg.0000129058.69524.90
  • Journal Name: JOURNAL OF CLINICAL GASTROENTEROLOGY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.484-489
  • Keywords: drug-induced esophageal injury, esophageal ulceration, distal esophagitis, tetracycline, candidiasis, DRUG-INDUCED ESOPHAGITIS, THERAPY, TABLETS, TRANSIT, ULCERS
  • Acibadem Mehmet Ali Aydinlar University Affiliated: No

Abstract

Background: Tetracyclines may cause esophageal injury